MathSciNet Relay Station
MathSciNet bibliographic data
MR2092724 (2006a:14082) 14M25 (13A35 14J17)
Blickle, Manuel Multiplier ideals and modules on toric varieties. Math. Z. 248 (2004), no. 1, 113–121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement